This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Finally after months of posting here about my klonopin abuse, I entered a detox. I thought seizures couldn't happen to me but 6 weeks ago I had one. I was given another months worth and thrown out by a second doctor. I spent 30 days taking 2mg a day as prescribed then entered detox. I did a 9 day phenobarbital detox.
I still feel very unwell though better. Has anyone done this before? do you know about how long it takes for the body aches and tremors to go away? I was told it was highly unlikely I'd seize again but that I might be uncomfortable. I'm 21 and my use lasted about a year, don't know if that makes a difference. Thank you!
So glad you're here!
Congratulation on your detox. Benzos are rough. I'm glad it was Clonopin and not Xanax. It's good that you posted the length and amt. you were on -- yes, it does make a difference. I can personally testify - as I used them intermittently for the first couple of months to ease the symptoms of my Methadone-free time that tolerance builds quickly and that when you let them go the tremors and anxiety kick in. It's been 22 days now and the tremors have all but subsided. That said, I wasn't on them that long. I have a good friend who went inpatient like you. She abused them for years. It took her almost a month to test clean from them. So, they do build up in your system & when you stop you experience something called SSRIDS (Selective Serotonin Reuptake Inhibitor Discontinuation Syndrome). So, that'll give you a rough estimate of time. Each person is different, though. You're very young and that's on your side. The neural pathways are plastic. So, they adapt and heal. At your age I would expect them to be even more elastic. Hope this helped. You CAN do this. You already are. Keep coming back, you're doing great! This site is a great asset and I'm sure you'll hear from others who'll offer their hard-won experience and advice. Wishing you the best!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.